# SDR SWIA200921268

- Difficulty date: February 3, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 16,566 hours, 14,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD CRACKED AT RBL 9 WS 54.1 (C CHECK).  REPAIRED PER REO.
